# SDR SCNA96151

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 41600011
- Condition: Smoking
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE OFF, SMOKE STARTED TO COME OUT OF LATCHING MECHANISM ON OVEN NR 3.  CIRCUIT BREAKERS WERE PULLED AND GALLEY POWER WAS TURNED OFF.  RESET CIRCUIT BREAKER ON BACK OF OVEN.  OPS CHECK NORMAL, NO SIGN OF SMOKE.
